You can apply Vaseline or vitamin E on the penis skin. You should also maintain hygiene and use an antibacterial soap or mild soap like dove. Avoid deodorant / cosmetics. You can also use a barrier cream with zinc oxide paste or petroleum jelly applied directly to wet skin after bathing.
If the rash persists then it will be best to get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks very much , i went to doctor ( not spacialist because i can not go to him because he located far of my home) and he said to me you have fungai infection and prescribed to me a drug called itraconazole for 7 days the dose 200 two pills per day . After ate it , i improved and the glans (glands) were less dryness and more sensitivity so i was very happy .but when i stop the medication the dryness comeback and in the same time be less sensitivity in glans (glands) as the past . I hope prescriped to me medication more effective or cream that treated my problem . in the same time the fungai cause small single black spot in glans (glands) and make darker erea in in glans (glands) . I hope that is clear but if not i can send picture to you .thanks again
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.